MathSciNet Relay Station
MathSciNet bibliographic data
MR1701520 60G51 (28A80)
Jaffard, Stéphane The multifractal nature of Lévy processes. Probab. Theory Related Fields 114 (1999), no. 2, 207–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement